# SDR AALA981641

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBEAM OF FS 380 AND RBL 47 INCHES.  INSTALLED REPAIR STRAP PER SRM 53-10-07-2 FIG 1 ON FORWARD SIDE OF FLOORBEAM.  (M)
